New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Anxiety, anger outbursts, 'down' feelings
0 Replies
MicheH - December 28

I have been on and off combined birth control pills for 10 years now, I've had two children in that time too.

In this latest phase of pill taking I have been on Cilest for about 18 months. I have noticed since having my second child that I have gradually become very, very quick tempered i.e. shout and have outbursts on very silly things, I'm more prone to mood swings and 'down' feelings and the other very hard thing to grasp is my over bearing anxiety, I worry about many things each and every day of my life.

I have been concerned about this for the last 4 months or so and made a conscious effort to change my diet, I got rid of my car and now walk 4 miles a day to take my daughter to school. I'm healthy and i'm active. The only thing left is the birth control pill.

My questions are whether the pill can cause these 'feelings' Can it really be the pill that is making me become a very unpleasant person to be around? I spoke to my doctor about it and he suggested I go for an implant or injection, I cannot fathom why he would consider this as it's still 'altering, adding hormones in my body.

I'm married and i'm prepared to use condoms for now, mixed with charting for ovulation/high fertilisation periods in a bid to suss out if it is the pill making me like this. If it is then i'll be over the moon to have got my 'normal self' back but will be stuck as to a more 'secure' contraception method.

Your thoughts would be great. Thank you.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question